# SDR SWAA2018061822795

- Difficulty date: June 14, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 44,108 hours, 26,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000189001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT MISSING ARROW.  INSTALLED LIGHT LENS PER AMM.
